# SDR CA000802022

- Difficulty date: May 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 27,942 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 54010325003
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN). WHILE AIRCRAFT WAS AT SOGERMA FOR A C12 INSPECTION, EXTENSIVE CRACKING WAS FOUND ON BOTH NR 1 AND NR 2 PYLON LOWER SPAR CANTILEVER STRUCTURE.. MPD INSPECTION TASK WAS RAISED TO COVER THIS AREA Z1421-01-1. REPAIRED WERE CARRIED OUT I.A.W. SRM 54-52-11, FIG 1, PG.104. 4. C12 INSPECTION COMPLETED.
